Discussions By Condition: Medical Stories

Weight loss and intestinal problems

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • February 23, 2007
  • 05:54 AM

I have a problem that I am losing weight regularly since last 6 months and become quite lean.(Currently I weigh 60 kilos (reduced nearly 10 kilos in last 10 months ),height 175 cm ) .

Since past one week I am facing chest tightness as if a chest pain ,swallowing problem and weakness in
muscles and low appetite .Sometime back I had intestinal disorders for which I underwent
complete checkup 10 days back for Blood count,Blood sugar ,Liver Function test ,USG of
whole abdomen,Chest XRay PA,UGI endoscopy,colonoscopy,RE of stool and
urine,Thyroid profile test,Hepatitis profile test .Results were found to be normal except that
Bilirubin is 1.6 which was 0.8 ten days back and SGPT is bit high to
about 45 u/l.I did ECG recently but results are ok and BP is normal .
.However this is causing big problem in my dietary habits and
i am under immense stress.I went to a local homeopath who suggested me to
take Argent-Nit 30 dose in the after meals and Lycopodium 0/3 one dose
before brkfast.The homeopath doctor told me that it is due to weak liver and acid reflux in Esophagus causing this condition .All the doctors here are telling me to avoid panic and not to worry.
Currently I have been under Allopathic treatment .I am taking Rabeprazole sodium 20 mg once in the morning ,Bicosule vitamin capsule once after breakfast.Simethicone charcoal tablet thrice daily after food.One dose of Amixide -H ( Chlrodiazepoxide + Atripine HCL ) in the night .

However I am still in discomfort.I am having a bloated
feeling after meal and belch to relief myself .Sometime my stool is soft,mucous filed ,sometime it is constipated .Today I had a deep green colored stool .Prior
to homeopathy I was using allopathic doses of Rabeprazole,Domperidone for one week .I am
also taking Vitamin capsules .Already I have used pantoprazole,omeparazole,Norfloxacin ,Librium ,antacid syrups for last 5-6 months.

Plz suggest what to do as my work and life are both suffering and I will be going to USA shortly for a project and I am scared of my health condition .Do I need any special check up ?

Thanks & With Warm Regards,

Mr. Sayantan Mondal

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?